MathSciNet Relay Station
MathSciNet bibliographic data
MR1919786 (2003f:35157) 35K55 (35B25 58E50 74N99)
Wang, Xuefeng Metastability and stability of patterns in a convolution model for phase transitions. J. Differential Equations 183 (2002), no. 2, 434–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement